# SDR SWAA2018101525922

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 37,779 hours, 22,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: D717020001
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE "LOWER" OVERWING EXIT LIGHT COVER BROKEN.  R&R CHARGER PER AMM.
